PayPal and Amazon checkouts available.
800-486-1237
Tinnitus Library

Ask Barry Questions on Tinnitus - August 2018

Do you have questions about tinnitus, our products or specific treatments? Ask Barry. Arches President and tinnitus authority, Barry Keate, will select the most representative questions each month for publication. All questions will receive a personal reply from Barry.

Tinnitus expert Bary KeateTinnitus expert, Barry Keate, answers your questions on Tinnitus Send your question to: Ask Barry

Get Free Shipping on Tinnitus Combo Pack or Starter Kit
No promo code required. USPS Ground / US orders only.

How does Ginkgo help Tinnitus... other than circulation?

Hi Barry,

My doctor is OK with me taking Ginkgo. Though I'm curious how Ginkgo would help me if I don't have a circulation issue but rather it's more about dysfunctional neuron activity in my brain.

I'm still going to proceed with purchasing your Tinnitus Formula but was just curious if I would still receive a benefit from this product?

Thanks again,
Adam

Dear Adam,

Ginkgo does much more than simply improve circulation. Ginkgo Max 26/7®, used in Arches Tinnitus Formula is the most highly purified ginkgo extract anywhere. It works on tinnitus three unique ways:

1 – It acts as a vasodilator and increases circulation in the capillaries that feed the ears, eyes and brain.

2 – It is also a strong antioxidant. When neurons are damaged they release free radicals, which further damage them. Ginkgo limits this.

3 – The bilobalide content of ginkgo is a powerful glutamate antagonist. This may be the most important aspect of ginkgo. Glutamate is an excitatory neurotransmitter and puts the brain into a super excited state. It is called glutamate excitotoxicity and is the root cause of neuronal damage. Reducing glutamate calms the brain activity that causes tinnitus. Ginkgo Max 26/7 has up to 7 times the bilobalide of most store-bought ginkgo products.

Here’s an article on the Science behind the Product in Arches Tinnitus Formula® that may also be helpful.

Wishing you quiet times,
Barry Keate

Car crash Tinnitus?

Hi Barry

I was involved in a (car) collision in November 2014.  I did have some upper back/neck pain.  In February 2015, I developed tinnitus.  I was examined by an ENT in December 2015 with no obvious cause.  Since then, I have also developed a fullness in my ears.  Could the collision have caused the tinnitus or is it just coincidental?

Thanks,
Eva C.

Dear Eva,

Yes, your collision probably did cause your tinnitus. There are two ways it may have happened.

1 – You had whiplash. This knocks the top two vertebrae, C1 and C2 out of balance. They can impinge on hearing nerves causing tinnitus. In this case an upper cervical chiropractor can be helpful. These are specialists in the upper cervical area and should not be confused with regular chiropractors.

2 – The impact caused TMJ dysfunction. This happens when the jaw is out of alignment with the skull and can be the result of accidents. In this case a dentist familiar with TMJ can be helpful. They will give you a mouth guard that re-aligns the jaw and skull.

Wishing you quiet times,
Barry Keate

Can antibiotics affect Tinnitus?

Hello Barry,

I've had tinnitus for six years, and one of the people that it really bothers; anxiety, etc. I have been using the Tinnitus Formula for about five years with good results. My tinnitus has progressed to the point that I am not bothered by it… until now.

I developed walking pneumonia and am taking 500 mg of an antibiotic Azithromycin, plus a 5-day taper-off of methylprednisolone  and Musinex.  For the first time in a couple of years my tinnitus went through the roof! And I had a very miserable night. I am thinking the antibiotic is the cause. Is it? Are there any better antibiotics for tinnitus sufferers? What has been your experience?

I am deeply grateful for your experience and expertise!
John K.

Dear Jim,

Thank you for your question and your continued support for Arches Tinnitus Formula.

I’m very sorry this happened. Azithromycin does not cause tinnitus often, but it does happen. All antibiotics can cause tinnitus in some people. It will probably go down fairly soon and using Arches should protect against permanent hearing loss. You could also begin taking NAC (N-Acetyl Cysteine).

NAC is inexpensive but is a great antioxidant. It also protects hearing. It can be found in most health food stores and has no side effects. I recommend 1,000 mg taken once or twice daily. It won’t upset your stomach so you can take it on an empty stomach if you wish. I would begin taking it today, if possible.

I hope this is helpful and the increase reduces to normal.

Wishing you quiet times,
Barry Keate

NOTE: Ask Barry is pleased to be able to answer your questions based upon the information we have available. Our answers to your email inquiries are not substitutes for a physician's advice nor are they reviewed by a physician. We encourage you to share any suggestions you have received from Ask Barry with your doctor.